×

Found 3,832 Documents (Results 1–100)

100
MathJax

On numerical solution of one class of integral equations of the third kind. (English. Russian original) Zbl 1484.65338

Comput. Math. Math. Phys. 62, No. 2, 316-324 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 2, 320-329 (2022).
MSC:  65R20 45E10 65D07
PDF BibTeX XML Cite
Full Text: DOI

Regularization of the classical optimality conditions in optimal control problems for linear distributed systems of Volterra type. (English. Russian original) Zbl 1484.49008

Comput. Math. Math. Phys. 62, No. 1, 42-65 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 45-70 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On a quadratic minimization problem with nonuniform perturbations in the criteria and constraints. (English. Russian original) Zbl 1481.65084

Proc. Steklov Inst. Math. 315, Suppl. 1, S27-S41 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 2, 19-34 (2021).
MSC:  65J20
PDF BibTeX XML Cite
Full Text: DOI

Approximate solution of inverse problems for the heat equation with a singular perturbation. (English. Russian original) Zbl 1481.35398

Comput. Math. Math. Phys. 61, No. 12, 2004-2014 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2040-2049 (2021).
MSC:  35R30 35B25 35K20
PDF BibTeX XML Cite
Full Text: DOI

Identity for deviations from the exact solution of the problem \( \Lambda^\ast\mathcal{A}\Lambda u + \ell = 0\) and its implications. (English. Russian original) Zbl 07457141

Comput. Math. Math. Phys. 61, No. 12, 1943-1965 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 1986-2009 (2021).
MSC:  65Nxx
PDF BibTeX XML Cite
Full Text: DOI

Riemann-Hilbert approach and \(N\)-soliton solutions of the generalized mixed nonlinear Schrödinger equation with nonzero boundary conditions. (English. Russian original) Zbl 1482.81014

Theor. Math. Phys. 209, No. 2, 1552-1578 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 274-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Approximate solution of nonlinear differential equations with the help of rational spline functions. (English. Russian original) Zbl 07398348

Comput. Math. Math. Phys. 61, No. 8, 1252-1259 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 8, 1269-1277 (2021).
MSC:  65L60
PDF BibTeX XML Cite
Full Text: DOI

On approximate solution of certain equations. (English. Russian original) Zbl 1470.42026

J. Math. Sci., New York 257, No. 1, 8-16 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 9-17 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software